# SDR AALA202111112517

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737*
- Aircraft serial: 33321
- Aircraft time: 26,079 hours, 10,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT MID CABIN DANGLING. SIGN LOCATED BETWEEN OVERWING EMERGENCY EXIT DOORS.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
